MAUDE Adverse Event Report: QUALITY TECH SERVICES LLC SENSIGHT; STIMULATOR, ELECTRICAL, IMPLANTED, FOR PARKINS

QUALITY TECH SERVICES LLC SENSIGHT; STIMULATOR, ELECTRICAL, IMPLANTED, FOR PARKINS
Model Number B32000
Medical Device Problem Code Difficult to Open or Close (2921)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/07/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
It was reported by the manufacturer representative (rep) that during stage 1 surgery, the surgeon placed the clip into the burr hole device ring, and it clicked into place.The surgeon then closed the door around the lead, which also clicked into place, and confirmed that the door was secure.After marking the lead and removing the stylet, the surgeon realized that the clip had popped out of the base ring, even though the door remained closed.The surgeon attempted to click it back into place and had someone hold it there while securing the lead with a dog bone.The representative asked if the surgeon wanted a new burr hole device to replace the clip, but the surgeon declined and preferred to secure it with a dog bone.No environmental, external, or patient factors may have led to or contributed to the issue.The issue was resolved at the time of this report, and the healthcare professional had no further information about this event.

Brand Name
SENSIGHT
Common Device Name
STIMULATOR, ELECTRICAL, IMPLANTED, FOR PARKINS
Manufacturer (Section D)
QUALITY TECH SERVICES LLC
7842 hickory flat highway
suite d
woodstock GA 30188
Manufacturer (Section G)
QUALITY TECH SERVICES LLC
7842 hickory flat highway
suite d
woodstock GA 30188
Manufacturer Contact
justin ellis
8200 coral sea street ne mvs21
mounds view, MN 55112
7635265677
MDR Report Key20436655
Report Number3012165443-2024-00030
Device Sequence Number8026267
Product Code MHY
UDI-Device Identifier00763000426521
UDI-Public00763000426521
Combination Product (Y/N)N
Initial Reporter StateCT
Initial Reporter CountryUS
PMA/510(K) Number
P960009
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 10/13/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/01/2026
Device Model NumberB32000
Device Catalogue NumberB32000
Device Lot Number082M12224
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/07/2024
Initial Report FDA Received Date10/14/2024
Date Device Manufactured05/01/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age71 YR
Patient SexFemale